# SDR SWAA2022042793631

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140AF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS CORROSION ALONG EDGE A225-001 / [01] EVALUATED CORROSION ON FLOOR PNL 1401F HAVE MORE THAN 20' DAMGE TO PNL OUT OF LIMITS I.A.W 53-00-53-1A-1;[02] VERIFIED ITEM 1;[03] VERIFIED NEW MATERIAL FOR NEW PNL AS 2024-T3-0.071  ATAG# A118121 I.A.W MM 25-52-01-201-801;[04] VERIFIED ITEM 3;[05] FABRICATED NEW FLOOR PNL .  DRILLED AND TRIMMED PNL I.A.W MM25-52-01-201-801 AND BOEING DWG 453A2610 REV:E;[06] VERIFIED STEP 5;[07] OK GIVEN TO TREAT AND PRIME;[08] ALODINED AND PRIMED LOWER SIDE OF FLOOR PNL. AND ALODINED UPPER SIDE OF FLOOR PNL I.A.W MM 25-52-01-201-801;[09] JOB COMPLETE; AUDIT C/W
